# SDR USAA2011112500008

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 56,484 hours, 39,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM PHL, THE FLIGHT ATTENDANT REPORTED A STRONG SOCK ODOR IN THE FORWARD CABIN.  ACCORDING TO THE FLIGHT ATTENDANT, THE SMELL WAS PRESENT FOR A WHILE AND THEN DISSIPATED.  NO SMELL/ODOR WAS NOTED IN THE COCKPIT OR THE REAR OF THE AIRCRAFT.  FLIGHT CONTINUED TO IT'S DESTINATION OF MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPORTED NO DISCREPANCIES.
